# SDR 98FDEA00140

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46625
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 459
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VCE:  N2103 - AT STA NR 459 Z= -78, X = - 63 A CRACK WAS FOUND ON THE FRAME (RT SIDE).  REF NRC NR N2064.  REPAIRED FRAME IAW SRM 53-30-00, FIG 5.
